Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/9273
Title: On Approximation Of Error Measure In Kernel Density Estimation Under Dependence
Authors: Krasnogir, E. G.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2007
Citation: Krasnogir, E. On Approximation Of Error Measure In Kernel Density Estimation Under Dependence / E. Krasnogir // Computer data analysis and modeling : complex stochastic data and systems : proc. of the 8th International conf., Minsk, sept. 11−15, 2007. – Minsk, 2007. – Vol. 1. – P. 132–135.
Abstract: The problem of the probability density estimation by using n size sample of stationary process is considered. We investigate conditions which the coefficients in approximation of Mean Integrated Squared Error should satisfy to receive the consistent estimator. The clear approximation formula of optimal bandwidth for dependent data is given.
URI: http://elib.bsu.by/handle/123456789/9273
Appears in Collections:Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
8-2007.pdf114,57 kBAdobe PDFView/Open
Show full item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.